# SDR 96FDEA00031

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN FRAME BS 560 RT BETWEEN STR 7 AND 8.  REPAIRED DAMAGED FRAME BS 560 RT BETWEEN STR 7 AND 8 IAW FEDEX SRM 53-10-4.  FRAME WAS FOUND NOT TO HAVE INDICATION IAW D6-48875 PT6, 51-00-00 FIG 23.
